Skip to Content

Im a first time user and will Zoloft make you feel like a zombie?

Responses (3)

JohnySmith 26 Feb 2010

it seems that you have one the common Zoloft side effects, do you really suffer from depression, you know it is rather difficult then to take off the medication in you decide to use it

itsmetoo2 27 Feb 2010

It could till your body gets use to it in your system. Just give it a try.

shirl621 1 Mar 2010

we all are different i know, but i tried zoloft and it made me feel like a zombie so i went to another, it was paxil and it made me feel like that too so i went to another, it was prozac and bingo that was the one for me. we feel bad enuff
when we are depressed we don't need to be like a zombie, right? you need to keep a clear head when you are looking for meds to make you feel better or heal you, good luck to you! shirl621
ps there are a lot of meds that will help so be patient.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions